On the radical in Hermitian LMC algebras

Dina Štěrbová

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1986)

  • Volume: 25, Issue: 1, page 19-29
  • ISSN: 0231-9721

How to cite

top

Štěrbová, Dina. "On the radical in Hermitian LMC algebras." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 25.1 (1986): 19-29. <http://eudml.org/doc/23450>.

@article{Štěrbová1986,
author = {Štěrbová, Dina},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {radical; kernel of the spectral norm; complete locally multiplicatively convex Hermitian star algebra},
language = {eng},
number = {1},
pages = {19-29},
publisher = {Palacký University Olomouc},
title = {On the radical in Hermitian LMC algebras},
url = {http://eudml.org/doc/23450},
volume = {25},
year = {1986},
}

TY - JOUR
AU - Štěrbová, Dina
TI - On the radical in Hermitian LMC algebras
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1986
PB - Palacký University Olomouc
VL - 25
IS - 1
SP - 19
EP - 29
LA - eng
KW - radical; kernel of the spectral norm; complete locally multiplicatively convex Hermitian star algebra
UR - http://eudml.org/doc/23450
ER -

References

top
  1. Bonsall F., Duncan J., Complete Normed Algebras, Springer-Verlag (1973) (1973) Zbl0271.46039MR0423029
  2. Michael E. A., Locally Multiplicatively Convex Topological Algebras, Memoirs of AMS nb. 11 (1952) (1952) Zbl0047.35502MR0051444
  3. Najmark M. A., Normirovannyje koľča, Moskva (1968) (1968) 
  4. Pták V., Banach algebras with involution, Manuscripta math.6, Springer-Verlag (1972), 245-290 p. (1972) Zbl0229.46054MR0296705
  5. Štěrbová D., Square roots and quasi-square roots in lmc algebras, AUPO (1980), 103-110. (1980) Zbl0471.46029MR0630373
  6. Štěrbová D., On the fundamental inequality in lmc algebras, AUPO (1983), 47-52. (1983) Zbl0547.46029MR0744699
  7. Štěrbová D., Square roots of elements with an unbounded spectrum, AUPO (1984), to appear (1984) Zbl0603.46054MR0837033
  8. Štěrbová D., Generalization of the Shirali-Ford theorem in Hermitian lmc algebras, AUPO (1985), to appear (1985) Zbl0612.46047MR0879020
  9. Želazko W., Selected Topics in Topological Algebras, Lecture Notes Series N.31. (1971), Aarhus University. (1971) Zbl0221.46041MR0448080

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.